# SDR DALA2023032402296

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 74,877 hours, 29,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 OVHD EMER LTS 20D 43D AND 45D INOP. CORRECTIVE ACTION: WHILE T/S 43D AND 45D REF B757 WDM 33-51-15 FOUND INCORRECT WIRING BETWEEN BOTH LIGHTS AND POWER SUPPLIES. R/R M736 BATTERY REF B757 AMM 33 -51. R/R M737 BATTERY REF B757 AMM 33-51. RPLCD BATTERY PACK M730 AISLE LT AT 20D GOOD. RPLCD BATTERY PACK M11649 B757 AMM 33-51. AISLE LT 43D AND 45D NOW CK NML. (4112256)
